# SDR HEEA968188

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Buble
- Part number: M206R31113
- Condition: Defective
- Location: Lt Fwd
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDOW IS NOT ACCEPTABLE FOR USE AT PHI.  HAS ABRASIONS ON EDGE.
